# SDR ASOA201201502

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S25l-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 310 BETWEEN S25L & S25R CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001.  FOUND WITHIN LIMITS.  TREATED, PRIMED, AND PAINTED IAW SRM 51-21-11-001-001.
